Translator Disclaimer
December 2004 A Note on Anti-Pluricanonical Maps for 5-Folds
Qi-Lin YANG
Tokyo J. Math. 27(2): 371-375 (December 2004). DOI: 10.3836/tjm/1244208395

Abstract

We prove that the anti-pluricanonical map $\Phi_{|-mK_{X}|}$ is birational when $m\geq 16$ for $5$-fold $X$ whose anticanonical divisor is nef and big.

Citation

Download Citation

Qi-Lin YANG. "A Note on Anti-Pluricanonical Maps for 5-Folds." Tokyo J. Math. 27 (2) 371 - 375, December 2004. https://doi.org/10.3836/tjm/1244208395

Information

Published: December 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1063.14015
MathSciNet: MR2107589
Digital Object Identifier: 10.3836/tjm/1244208395

Subjects:
Primary: 14E05
Secondary: 14J30, 14N05

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.27 • No. 2 • December 2004
Back to Top